Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the least eigenvalue of Hill's equation


Author: C. R. Putnam
Journal: Quart. Appl. Math. 9 (1951), 310-314
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/44706
MathSciNet review: 44706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Brillouin, Wave propagation in periodic structures, New York and London, 1946.
  • [2] P. Hartman and C. R. Putnam, The least cluster point of the spectrum of boundary value problems, Am. J. Math. 70, 849-855 (1948). MR 0027928
  • [3] P. Hartman and A. Wintner, On the location of spectra of wave equations, Am. J. Math. 71, 214-217 (1949). MR 0028497
  • [4] C. R. Putnam, An oscillation criterion involving a minimum principle, Duke Math. J. 16, 633-636 (1949). MR 0033415
  • [5] F. Seitz, The modern theory of solids, New York, 1940.
  • [6] M. J. O. Strutt, Lamésche, Mathieusche und verwandte Funktionen in Physik und Technik, Berlin, 1932.
  • [7] H. Weyl, Ueber gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen, Math. Ann. 68, 222-269 (1910). MR 1511560
  • [8] A. Wintner, Stability and spectrum in the wave mechanics of lattices, Phys. Rev. 72, 81-82 (1947). MR 0020939
  • [9] A. Wintner, A criterion of oscillatory stability, Q. Appl. Math. 7, 115-119 (1949). MR 0028499
  • [10] A. Wintner, On the non-existence of conjugate points, to be published.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/44706
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society